zbMATH — the first resource for mathematics

Bounded polynomials and holomorphic mappings between convex subrings of \(^\ast\mathbb C\). (English) Zbl 1401.30055
Summary: Using convex subrings of \(^\ast\mathbb{C}\), a nonstandard extension of \(\mathbb{C}\), we define several kinds of complex bounded polynomials and we provide their associated analytic functions obtained by taking the quasistandard part.

30G06 Non-Archimedean function theory
03H05 Nonstandard models in mathematics
26E35 Nonstandard analysis
Full Text: DOI
[1] Bourbaki, N., Commutative Algebra, (1972), Addison-Wesley: Addison-Wesley, Paris, Hermann
[2] Colombeau, J. F., New Generalized Functions and Multiplication of Distributions, (1984), North-Holland: North-Holland, Amsterdam
[3] Colombeau, J. F., Elementary Introduction to New Generalized Functions, (1985), North-Holland: North-Holland, Amsterdam
[4] Goldblatt, R., Lectures on the Hyperreals, Springer-Verlag, (1998), New York · Zbl 0911.03032
[5] Hurd, A. E. and Loeb, P. A., An Introduction to Nonstandard Real Analysis, Academic Press, Orlando, FL, 1985. · Zbl 0583.26006
[6] Khalfallah, A. and Kosarew, S., Complex spaces and nonstandard schemes. Journal of Logic and Analysis, vol. 2 (2010), paper 9, pp. 1-60. · Zbl 1275.32010
[7] Khelif, A. and Scarpalezos, D., Zeros of generalized holomorphic functions. Monatshefte für Mathematik, vol. 149 (2006), pp. 323-335. doi:10.1007/s00605-006-0393-9 · Zbl 1115.46034
[8] Lindstrom, T., An invitation to nonstandard analysis, Nonstandard Analysis and its Applications (Cutland, N., editor), Cambridge University Press, New York, 1988, pp. 1-105. doi:10.1017/CBO9781139172110.002
[9] Lightstone, A. H. and Robinson, A., Nonarchimedean Fields and Asymptotic Expansions, North-Holland, Amsterdam, 1975. · Zbl 0303.26013
[10] Oberguggenberger, M. and Todorov, T., An embedding of Schwartz distributions in the algebra of asymptotic functions. International Journal of Mathematics and Mathematical Sciences, vol. 21 (1998), no. 3, pp. 417-428. doi:10.1155/S0161171298000593 · Zbl 0916.46028
[11] Oberguggenberger, M., Pilipovic, S., and Valmorin, V., Global representatives of Colombeau holomorphic generalized functions. Monatshefte für Mathematik, vol. 151 (2007), pp. 67-74. doi:10.1007/s00605-006-0416-6 · Zbl 1132.46031
[12] Robinson, A., Nonstandard Analysis, (1966), North Holland: North Holland, Amsterdam
[13] Stroyan, K. D. and Luxemburg, W. A. J., Introduction to the Theory of Infinitesimals, Academic Press, New York, 1976.
[14] Todorov, T. D., Lecture Notes: Non-Standard Approach to J.F. Colombeau’s Theory of Generalized Functions, arXiv:1010.3482.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.